# SDR ASAA0954264

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,947 hours, 1,438 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED TO ACFT PAST MMO TEMPORARILY FOR 2 SECOND AT TOP OF DESCENT VNAV SPD DID NOT ENGAGE AS IT SHOULD ON THE COMMON VNAV PACKAGE. GROUNDED YES.  CAPT REPORTED OVERSPEED OF APPROX 5KTS FOR 2 SEC. OVERSPEED WITHIN LIMITS PER MM 05-51-04 PARA G NO INSP REQ.  BOTH FMC'S OPS TEST NORMAL PER MM 34-61-00-710-801 NO DEFECTS NOTED.  VERIFICATION FLIGHT SUCCESSFUL.
